Skip to Content

Is it possible to gain weight on effexor and not pristiq?

Responses (3)

Anonymous 13 Jun 2011

Hi samiig. I was on effexor and did put on a few pounds. so, in my case yes, there was weight gain. pristig, I've not taken so I really can't say. have a good day.

LaurieShay 13 Jun 2011

Hey samiig,

It is possible. Effexor and Pristiq are very similar in chemical formula. In fact, Pristiq is like an improved version of Effexor with less side effects. I have been on both of these medications. I don't recall whether I gained weight while on Effexor, but I have lost weight while taking Pristiq. That being shared, I have been very careful what I eat and make sure the calories burned are greater than the calories consumed, thus I suspect my weight loss has been a matter of reduced calories. Although the Pristiq has helped motivate me to want to lose the weight.

Best wishes,

Laurie

adassel 14 Jun 2011

I have not been on pristiq but I have taking effexor for around 5 years and I do believe u gain a little weight while taking it. It tends to make me tired, so I think that may b one of the reasons for my weight gain.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions